Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

uhyeah321

Member
  • Posts

    7
  • Joined

  • Last visited

Posts posted by uhyeah321

  1. I have been using Tazorac for almost 3 months now. It is helping SO much. I still have red scars all over my face. Do you think accutane will clear that up? I don't have any active pimples/zits. I just have scars that are left over. I'm trying to decide if I should go on accutane for the purpose of getting rid of the scars. Is it worth it? I'll probably start accutane sometime next week. & also does it make your arms/legs dry too?

  2. I have been using Tazorac for almost 3 months now. It is helping SO much. I still have red scars all over my face. Do you think accutane will clear that up? I don't have any active pimples/zits. I just have scars that are left over. I'm trying to decide if I should go on accutane for the purpose of getting rid of the scars. Is it worth it? I'll probably start accutane sometime next week.

  3. Actually I don't know of any moisturizers that can help with scars. If I knew I would of mentioned it. However, I heard that using lotion with coca butter or vitamin E can help but it takes a long time to see results. I would suggest just asking a dermatologist about it or seeking advice from someone else on these message boards. Also I think that Retin A will just make your acne worse and it may take at least 2-3 months to see improvements. I just started using benzamycin and my scarring is going away. I've only been using it for a week too! It's really a miracle. Good luck!

  4. I just stopped using Retin A a week ago. (Was on 0.05% for 3 months) It did nothing for me though. You aren't supposed to use Retin A in the morning. It is only to be used at night. Apply a thin layer to your whole face. (pea sized amount) & I cannot stress enough how important mosturizing is! Put lotion on your face after you wash your face in the morning and when you get out of the shower at night. I use Cetaphil and it works great! & you said your face is super oily. Well, I would avoid using any face washes that have alcohol or acne medication in them because that will irritate your face even more, especially since you are using Retin A.

    -Diana

×